| Model Number |
1257-40-000 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Discomfort (2330); Inadequate Osseointegration (2646)
| Date of Event |
12/01/2009
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Ppf alleges loosenig of cup and bone fracture.Doi: (b)(6) 2007, dor: (b)(6) 2009, (left hip) first revision.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.